MathSciNet Relay Station
MathSciNet bibliographic data
MR238893 (39 #253) 16.40
Roĭter, A. V. Unboundedness of the dimensions of the indecomposable representations of an algebra which has infinitely many indecomposable representations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 32 1968 1275–1282.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement